# SDR C2XA09TY036

- Difficulty date: January 25, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145
- Aircraft serial: 125
- Aircraft time: 25,113 hours, 18,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EMERGENCY EXIT SIGN INOP.  REMOVED AND REPLACED EMERGENCY LIGHT INVERTER IAW EMB 145 AMM 33-50-11, OPS CHECK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
